Header

UZH-Logo

Maintenance Infos

Nonlinear nonlocal evolution problems


Chang, N; Chipot, M (2003). Nonlinear nonlocal evolution problems. Real Academia de Ciencias Exactas, Fisicas y Naturales. Revista. Serie A, Matematicas, 97(3):423-445.

Abstract

We consider a class of nonlinear parabolic problems where the coefficients are depending on a weighted integral of the solution. We address the issues of existence, uniqueness, stationary solutions and in some cases asymptotic behaviour.

Abstract

We consider a class of nonlinear parabolic problems where the coefficients are depending on a weighted integral of the solution. We address the issues of existence, uniqueness, stationary solutions and in some cases asymptotic behaviour.

Statistics

Downloads

88 downloads since deposited on 10 Jun 2010
18 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:mixed boundary conditions
Language:English
Date:2003
Deposited On:10 Jun 2010 13:22
Last Modified:29 Jul 2020 19:41
Publisher:Real Academia de Ciencias Exactas Fisicas y Naturales
ISSN:1578-7303
OA Status:Green
Related URLs:http://www.ams.org/mathscinet-getitem?mr=2126241
http://www.rac.es/4/4_3_2_1.php?id=16

Download

Green Open Access

Download PDF  'Nonlinear nonlocal evolution problems'.
Preview
Filetype: PDF
Size: 1MB